Skip to main content
Till KTH:s startsida Till KTH:s startsida

Publications by Boualem Djehiche

Peer reviewed

Articles

[1]
B. Djehiche, R. Elie and S. Hamadene, "Mean-Field Reflected Backward Stochastic Differential Equations," The Annals of Applied Probability, vol. 33, no. 4, pp. 2493-2518, 2023.
[2]
B. Djehiche and M. Martini, "Time-inconsistent mean-field optimal stopping: A limit approach," Journal of Mathematical Analysis and Applications, vol. 528, no. 1, 2023.
[3]
B. Djehiche, H. Hult and P. Nyquist, "Importance Sampling for a Simple Markovian Intensity Model Using Subsolutions," ACM Transactions on Modeling and Computer Simulation, vol. 32, no. 2, pp. 1-25, 2022.
[4]
B. Djehiche et al., "Infinite Horizon Stochastic Impulse Control with Delay and Random Coefficients," Mathematics of Operations Research, vol. 47, no. 1, pp. 665-689, 2022.
[5]
B. Djehiche et al., "Optimal portfolio choice with path dependent benchmarked labor income : A mean field model," Stochastic Processes and their Applications, vol. 145, pp. 48-85, 2022.
[6]
B. Djehiche, O. Mazhar and C. R. Rojas, "Finite impulse response models : A non-asymptotic analysis of the least squares estimator," Bernoulli, vol. 27, no. 2, pp. 976-1000, 2021.
[7]
Y. Chen, B. Djehiche and S. Hamadène, "Mean-field backward-forward stochastic differential equations and nonzero sum stochastic differential games," Stochastics and Dynamics, vol. 21, no. 06, 2021.
[8]
N. Agram and B. Djehiche, "On a class of reflected backward stochastic Volterra integral equations and related time-inconsistent optimal stopping problems," Systems & control letters (Print), vol. 155, pp. 104989, 2021.
[9]
B. Djehiche and B. Löfdahl, "Quantum Support Vector Regression for Disability Insurance," Risks, vol. 9, no. 12, pp. 216, 2021.
[10]
A. Aurell and B. Djehiche, "Behavior near walls in the mean-field approach to crowd dynamics," SIAM Journal on Applied Mathematics, vol. 80, no. 3, pp. 1153-1174, 2020.
[11]
X. Wang et al., "Credit Scoring Based on the Set-Valued Identification Method," Journal of Systems Science and Complexity, 2020.
[12]
Y. Li et al., "Credit scoring by incorporating dynamic networked information," European Journal of Operational Research, vol. 286, no. 3, pp. 1103-1112, 2020.
[13]
M. K. Dao and B. Djehiche, "Hamilton-Jacobi equations for optimal control on multidimensional junctions with entry costs," NoDEA. Nonlinear differential equations and applications (Printed ed.), vol. 27, no. 2, 2020.
[14]
A. Bensoussan et al., "Mean-Field-Type Games with Jump and Regime Switching," Dynamic Games and Applications, vol. 10, no. 1, pp. 19-57, 2020.
[15]
M. C. Christiansen and B. Djehiche, "Nonlinear reserving and multiple contract modifications in life insurance," Insurance, Mathematics & Economics, vol. 93, pp. 187-195, 2020.
[16]
B. Djehiche and S. Hamadene, "Optimal Control and Zero-Sum Stochastic Differential Game Problems of Mean-Field Type," Applied mathematics and optimization, vol. 81, no. 3, pp. 933-960, 2020.
[17]
B. Djehiche, J. Barreiro-Gomez and H. Tembine, "Price Dynamics for Electricity in Smart Grid Via Mean-Field-Type Games," Dynamic Games and Applications, vol. 10, no. 4, pp. 798-818, 2020.
[18]
B. Bouchard, B. Djehiche and I. Kharroubi, "Quenched Mass Transport of Particles Toward a Target," Journal of Optimization Theory and Applications, vol. 186, no. 2, pp. 345-374, 2020.
[19]
X. Wang, B. Djehiche and X. Hu, "Credit rating analysis based on the network of trading information," The journal of network theory in finance, vol. 5, no. 1, pp. 47-65, 2019.
[20]
S. E. Choutri and B. Djehiche, "Mean-field risk sensitive control and zero-sum games for Markov chains," Bulletin des Sciences Mathématiques, vol. 152, pp. 1-39, 2019.
[21]
B. Djehiche, J. Barreiro-Gomez and H. Tembine, "Mean-field-type games for blockchain-based distributed power networks," Studies in Computational Intelligence, vol. 809, pp. 45-64, 2019.
[22]
A. Aurell and B. Djehiche, "Modeling tagged pedestrian motion : A mean-field type game approach," Transportation Research Part B : Methodological, vol. 121, pp. 168-183, 2019.
[23]
S. E. Choutri, B. Djehiche and H. Tembine, "OPTIMAL CONTROL AND ZERO-SUM GAMES FOR MARKOV CHAINS OF MEAN-FIELD TYPE," Mathematical Control and Related Fields, vol. 9, no. 3, pp. 571-605, 2019.
[24]
B. Djehiche and B. Löfdahl, "A Hidden Markov Approach to Disability Insurance," North American Actuarial Journal, vol. 22, no. 1, pp. 119-136, 2018.
[25]
A. Aurell and B. Djehiche, "Mean-field type modeling of nonlocal crowd aversion in pedestrian crowd dynamics," SIAM Journal of Control and Optimization, vol. 56, no. 1, pp. 434-455, 2018.
[26]
B. Djehiche, A. Tcheukam and H. Tembine, "A Mean-Field Game of Evacuation in Multilevel Building," IEEE Transactions on Automatic Control, vol. 62, no. 10, pp. 5154-5169, 2017.
[27]
B. Djehiche and H. Nassar, "A functional Hodrick-Prescott filter," Journal of Inverse and Ill-Posed Problems, vol. 25, no. 2, pp. 135-148, 2017.
[28]
B. Djehiche, A. Tcheukam and H. Tembine, "Mean-field-type games in engineering," AIMS Electronics and Electrical Engineering, vol. 1, no. 1, pp. 18-73, 2017.
[29]
B. Djehiche et al., "On the equality of solutions of max-min and min-max systems of variational inequalities with interconnected bilateral obstacles," Journal of Mathematical Analysis and Applications, vol. 452, no. 1, pp. 148-175, 2017.
[30]
B. Djehiche and M. Huang, "A Characterization of Sub-game Perfect Equilibria for SDEs of Mean-Field Type," Dynamic Games and Applications, vol. 6, no. 1, pp. 55-81, 2016.
[31]
B. Djehiche and B. Löfdahl, "Aggregation of 1-year risks in life and disability insurance," Annals of Actuarial Science, vol. 10, no. 2, pp. 203-221, 2016.
[32]
B. Djehiche and B. Löfdahl, "Nonlinear reserving in life insurance : Aggregation and mean-field approximation," Insurance, Mathematics & Economics, vol. 69, pp. 1-13, 2016.
[33]
B. Djehiche, A. Hilbert and H. Nassar, "On the functional Hodrick-Prescott filter with non-compact operators," Random Operators and Stochastic Equations, vol. 24, no. 1, pp. 33-42, 2016.
[34]
B. Djehiche, H. Tembine and R. Tempone, "A Stochastic Maximum Principle for Risk-Sensitive Mean-Field Type Control," IEEE Transactions on Automatic Control, vol. 60, no. 10, pp. 2640-2649, 2015.
[35]
B. Djehiche and A. Hamdi, "A full balance sheet two-mode optimal switching problem," Stochastics : An International Journal of Probablitiy and Stochastic Processes, vol. 87, no. 4, pp. 604-622, 2015.
[36]
H. Aro, B. Djehiche and B. Löfdahl, "Stochastic modelling of disability insurance in a multi-period framework," Scandinavian Actuarial Journal, no. 1, pp. 88-106, 2015.
[37]
B. Djehiche, S. Hamadene and M.-A. Morlais, "Viscosity Solutions of Systems of Variational Inequalities with Interconnected Bilateral Obstacles," Funkcialaj Ekvacioj, vol. 58, no. 1, pp. 135-175, 2015.
[38]
B. Djehiche and A. Hamdi, "A Two-modes Mean-field Optimal Switching Problem for The Full Balance Sheet," International Journal of Stochastic Analysis, 2014.
[39]
D. Bauso et al., "Mean-Field Games for Marriage," PLOS ONE, vol. 9, no. 5, pp. e94933, 2014.
[40]
B. Djehiche and B. Löfdahl, "Risk aggregation and stochastic claims reserving in disability insurance," Insurance, Mathematics & Economics, vol. 59, pp. 100-108, 2014.
[41]
R. Buckdahn, B. Djehiche and J. Li, "A General Stochastic Maximum Principle for SDEs of Mean-field Type," Applied mathematics and optimization, vol. 64, no. 2, pp. 197-216, 2011.
[42]
D. Andersson and B. Djehiche, "A maximum principle for SDEs of mean-field type," Applied mathematics and optimization, vol. 63, no. 3, pp. 341-356, 2011.
[43]
B. Djehiche, "Actuarial mathematics for life contingent risks," Scandinavian Actuarial Journal, no. 4, pp. 318-318, 2011.
[44]
A. Dermoune, B. Djehiche and N. Rahmania, "Estimation of the smoothing parameters in the HPMV filter," ANALELE STIINT UNIV AL I CUZA, vol. 57, no. 1, pp. 61-75, 2011.
[45]
B. Djehiche, "Nonlife actuarial models, theory, methods and evaluation," Scandinavian Actuarial Journal, no. 4, pp. 319-320, 2011.
[46]
B. Djehiche, N. Rahmania and M. Marcus, "On a Graduation Problem involving both the Hodrick-Prescott Filter and Optimal Spline Smoothing," Far East Journal of Theoretical Statistics, vol. 36, no. 1, pp. 1-19, 2011.
[47]
B. Djehiche, S. Hamadène and M.-A. Morlais, "Optimal stopping of expected profit and cost yields in an investment under uncertainty," Stochastics and Stochastics Reports, vol. 83, no. 4-6, pp. 431-448, 2011.
[48]
B. Djehiche, "Regression modeling with actuarial and financial applications," Scandinavian Actuarial Journal, no. 4, pp. 319-319, 2011.
[49]
B. Djehiche, M. N'zi and J.-M. Owo, "Stochastic viscosity solutions for SPDEs with continuous coefficients," Journal of Mathematical Analysis and Applications, vol. 384, no. 1, pp. 63-69, 2011.
[50]
D. Andersson and B. Djehiche, "A maximum principle for relaxed stochastic control of linear SDEs with application to bond portfolio optimization," Mathematical Methods of Operations Research, vol. 72, no. 2, pp. 273-310, 2010.
[51]
B. Djehiche and J. Rinne, "Can stocks help mend the asset and liability mismatch?," Scandinavian Actuarial Journal, no. 2, pp. 148-160, 2010.
[52]
B. Djehiche, S. Hamadene and I. Hdhiri, "Stochastic Impulse Control of Non-Markovian Processes," Applied mathematics and optimization, vol. 61, no. 1, pp. 1-26, 2010.
[53]
B. Djehiche, S. Hamadene and A. Popier, "A FINITE HORIZON OPTIMAL MULTIPLE SWITCHING PROBLEM," SIAM Journal of Control and Optimization, vol. 48, no. 4, pp. 2751-2770, 2009.
[54]
T. Arnarson et al., "A PDE approach to regularity of solutions to finite horizon optimal switching problems," Nonlinear Analysis, vol. 71, no. 12, pp. 6054-6067, 2009.
[55]
J. Svensson and B. Djehiche, "Large deviations for heavy-tailed factor models," Statistics and Probability Letters, vol. 79, no. 3, pp. 304-311, 2009.
[56]
R. Buckdahn et al., "MEAN-FIELD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS : A LIMIT APPROACH," Annals of Probability, vol. 37, no. 4, pp. 1524-1565, 2009.
[57]
A. Dermoune, B. Djehiche and N. Rahmania, "Multivariate Extension of the Hodrick-Prescott Filter-Optimality and Characterization," Studies in Nonlinear Dynamics and Econometrics, vol. 13, no. 3, 2009.
[58]
B. Djehiche and S. Hamadène, "On a finite horizon starting and stopping problem with risk of abandonment," International Journal of Theoretical and Applied Finance, vol. 12, no. 4, pp. 523-543, 2009.
[59]
K. Bahlali et al., "Optimality necessary conditions in singular stochastic control problems with nonsmooth data," Journal of Mathematical Analysis and Applications, vol. 355, no. 2, pp. 479-494, 2009.
[60]
B. Djehiche, B. Mezerdi and F. Chighoub, "The stochastic maximum principle in optimal control of degenerate diffusions with non-smooth coefficients," Random Operators and Stochastic Equations, vol. 17, pp. 35-53, 2009.
[61]
A. Dermoune, B. Djehiche and N. Rahmania, "Consistent estimators of the smoothing parameter in the Hodrick-Prescott Filter," Journal of the Japan Statistical Society, vol. 38, no. 2, pp. 225-241, 2008.
[62]
K. Bahlali, B. Djehiche and B. Mezerdi, "On the stochastic maximum principle in optimal control of degenerate diffusions with lipschitz coefficients," Applied mathematics and optimization, vol. 56, no. 3, pp. 364-378, 2007.
[63]
S. Bahlali, B. Djehiche and B. Mezerdi, "The relaxed stochastic maximum principle in singular optimal control of diffusions," SIAM Journal of Control and Optimization, vol. 46, no. 2, pp. 427-444, 2007.
[64]
B. Djehiche, S. Bahlali and B. Mezerdi, "Existence and optimality necessary conditions in relaxed controlproblems," Journal of Applied Mathematics and Stochastic Analysis, 2006.
[65]
B. Djehiche and P. Hörfelt, "Standard approaches to asset and liability risk," Scandinavian Actuarial Journal, vol. 5, pp. 377-400, 2005.
[66]
B. Djehiche, "Global solution of the pressureless gas equation with viscosity," Physica D : Non-linear phenomena, vol. 163, no. 3-4, pp. 184-190, 2002.
[67]
B. Djehiche, P. Alaton and D. Stillberger, "On Modelling and Pricing Weather Derivatives," Applied Mathematical Finance, vol. 9, pp. 1-20, 2002.
[68]
B. Djehiche, "Hedging options in market models modulated by the fractional Brownian motion," Stochastic Analysis and Applications, vol. 19, no. 5, pp. 753-770, 2001.
[69]
B. Djehiche, "On large deviations in nonlinear filtration theory," Studia Mathematica, vol. 148, no. 1, pp. 5-21, 2001.
[70]
B. Djehiche, "Pressureless gas equations with viscosity and nonlinear diffusion," Comptes rendus de l'Académie des sciences. Série 1, Mathématique, vol. 332, no. 8, pp. 745-750, 2001.

Conference papers

[71]
J. Barreiro-Gomez, S. E. Choutri and B. Djehiche, "Stability Via Adversarial Training of Neural Network Stochastic Control of Mean-Field Type," in 2022 IEEE 61ST CONFERENCE ON DECISION AND CONTROL (CDC), 2022, pp. 7547-7552.
[72]
Z. E. O. Frihi et al., "Stackelberg Mean-Field-Type Games with Polynomial Cost," in Proceedings 21th IFAC World Congress, 2020, pp. 16920-16925.
[73]
J. Barreiro-Gomez et al., "Fractional Mean-Field-Type Games under Non-Quadratic Costs : A Direct Method," in Proceedings of the IEEE Conference on Decision and Control, 2019, pp. 293-298.
[74]
A. Bensoussan et al., "Risk-Sensitive Mean-Field-Type Control," in 2017 IEEE 56TH ANNUAL CONFERENCE ON DECISION AND CONTROL (CDC), 2017.
[75]
A. Tcheukam, B. Djehiche and H. Tembine, "Evacuation of multi-level building : Design, control and strategic flow," in Proceedings of the 35th Chinese Control Conference 2016, 2016, pp. 9218-9223.
[76]
B. Djehiche and H. Tembine, "Risk-sensitive mean-field type control under partial observation," in Springer Proceedings in Mathematics and Statistics, 2016, pp. 243-263.
[77]
B. Djehiche, "Statistical estimation techniques in life and disability insurance—a short overview," in Springer Proceedings in Mathematics and Statistics, 2016, pp. 127-147.
[78]
B. Djehiche, H. Tembine and R. Tempone, "A stochastic maximum principle for risk-sensitive mean-field-type control," in Proceedings of the IEEE Conference on Decision and Control, 2014, pp. 3481-3486.

Non-peer reviewed

Articles

[79]
B. Djehiche, "Statistical and probabilistic methods in actuarial science," Scandinavian Actuarial Journal, no. 2, pp. 168-168, 2009.
[80]
B. Djehiche and A. Gioulekas, "Tail risk optimisation," Insights/Q4 2009, IPM Informed Portfolio Management AB, Stockholm, 2009.
[81]
B. Djehiche, "Market-valuation methods in life and pension insurance," Scandinavian Actuarial Journal, no. 4, pp. 316-316, 2008.
Latest sync with DiVA:
2024-06-12 00:23:22